# SDR DALA2025101507541

- Difficulty date: October 14, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 95,301 hours, 12,518 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 EMERGENCY LIGHTS INOPERATIVE 46, 49, 56 JH.   REPAIRED WIRING IAW AMM 33-51. (7922648)
